# SDR SWAA063681

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 46,015 hours, 45,761 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 654643099
- Part serial: BN1259
- Condition: Vibration
- Location: Lt Fore Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SLIGHT VIBRATION IN AIRCRAFT WHEN FLAPS ARE MOVING DOWN THRU 5 DEGREES.  REMOVED AND REPLACED LT WING T/E INBOARD FORE FLAP PER MM.
